Statistical approximation by Stancu type bivariate generalization of Meyer-Konig and Zeller type operators


Dogru O. , Muraru C.

MATHEMATICAL AND COMPUTER MODELLING, vol.48, pp.961-968, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48
  • Publication Date: 2008
  • Doi Number: 10.1016/j.mcm.2007.12.005
  • Title of Journal : MATHEMATICAL AND COMPUTER MODELLING
  • Page Numbers: pp.961-968

Abstract

The main aim of this study is to introduce a new generalization of Meyer-Konig and Zeller type operators in order to improve the rate of statistical convergence. The second purpose of this study is to introduce a Stancu type bivariate generalization of the operator defined in this note. Using statistical convergence, we will also give the statistical approximation properties and Popoviciu type rate of convergence of these operators. (C) 2007 Elsevier Ltd. All rights reserved.